FDA Recalls Testosterone and Anastrazole Pellets Due to Sterility Concerns
The Compounding Pharmacy of America is recalling Testosterone 60 mg Anastrazole 4 mg Pellets because an FDA inspection found GMP violations that may impact sterility.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 4/5 (Severe).
The hazard poses a serious risk of illness, injury, or structural failure. Stop using the product immediately and contact the manufacturer for a refund or repair.
Our severity reasoning: The agency classification is FDA Class II, and the rubric specifies that FDA Class II recalls with potential for significant injury or property damage (or structural defects) are rated as Severe (4).
Plain-English summary
The Compounding Pharmacy of America is recalling Testosterone 60 mg Anastrazole 4 mg Pellets, sterile, 85 pellets. The recall was initiated because an FDA inspection identified Good Manufacturing Practice (GMP) violations that potentially impact product quality and sterility.
The affected lots were distributed nationwide between November 2014 and May 2015. Specific lot codes include 12032014@36, 12082014@22, 01202015@19, 05042015@81, 05112015@19, and 04282015@44. The FDA has classified this recall as Class II, indicating that use of, or exposure to, the violative product may cause temporary or medically reversible adverse health consequences.
Consumers who have these pellets should stop using them and contact their healthcare provider or the recalling firm for instructions on return or disposal.
The recalled product
- Product
- Testosterone 60 mg Anastrazole 4 mg Pellet, Sterile, The Compounding Pharmacy of America, Knoxville, TN
- Manufacturer
- The Compounding Pharmacy of America
- Hazard
- Affected units
- 85
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (13)
- All lots distributed between November 2014 and May 2015
- 12032014@36
- 6/1/2015
- 12082014@22
- 6/6/2015
- 01202015@19
- 7/19/2015
- 05042015@81
- 10/31/2015
- 05112015@19
- 11/7/2015
- 04282015@44
- 10/25/2015
Distribution
Distributed nationwide across the United States.
Part of a larger recall action
This product is one of 382 recalled by The Compounding Pharmacy of America under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 382 products in this recall →Related recalls
Same manufacturer · The Compounding Pharmacy of America
See all →- CriticalFDA Recalls Non-Sterile HCG and Methylcobalamin Injection Vials
FDA (Drugs) · 2018-02-21
- SevereFDA Recalls Morphine and Ropivacaine Compounded Solution Due to Sterility Concerns
FDA (Drugs) · 2015-09-23
- SevereHydromorphone Solution Recalled Due to Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
- SevereMorphine and Bupivacaine Solution Recalled for Sterility Concerns
FDA (Drugs) · 2015-09-23
- SevereMethylcobalamin Injectable Recalled for Sterility Assurance Concerns
FDA (Drugs) · 2015-09-23
Same hazard · sterility
See all →- HighFDA recalls injectable compounded mixture in single-use syringes
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tirzepatide Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Semaglutide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereFDA Recalls Tirzepatide/Cyanocobalamin Injectable Due to Sterility Concerns
FDA (Drugs) · 2026-10-14
- SevereK.C. Pharmaceuticals Recalls Leader Advanced Relief Eye Drops for Sterility Concerns
FDA (Drugs) · 2026-10-14
Similar recalls
- SevereFDA Recalls Testosterone/Anastrozole Pellets Due to Sterility Concerns
FDA (Drugs) · 2015-11-04
- SevereWells Pharmacy Recalls Testosterone and Anastrazole Pellets Due to Potency Issues
FDA (Drugs) · 2016-11-16
- SevereFDA Recalls Wells Pharmacy Testosterone and Anastrozole Pellets
FDA (Drugs) · 2016-11-16
- HighTestosterone and anastrozole pellets recalled over potential metal particulate
FDA (Drugs) · 2026-02-18
- SeverePartell Specialty Pharmacy Recalls Testosterone Pellets Due to Sterility Concerns
FDA (Drugs) · 2018-04-25
- HighTestosterone 75mg and anastrozole pellets recalled over metal particulate matter
FDA (Drugs) · 2026-02-18